A common fixed point theorem in fuzzy metric space using property (S-B) and implicit relation

AUTHOR AND
AFFILIATION

Praveen Kumar Sharma1, Sanjay Choudhary2 and Kamal Wadhwa2
1Department of Mathematics, IPS Academy, Indore MP India

2Department of Mathematics, Govt. Narmada Mahavidyalaya Hoshangabad MP India

Email:- praveen_jani980@rediffmail.com

KEYWORDS:

Key words: Fuzzy metric space; fixed point, R-weakly commuting maps, implicit relation; property (S-B) Mathematics Subject Classification; 54H25, 47H10

Issue Date:

April 2013

Pages:

277-282

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.23 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this note we prove common fixed point theorem for R-weak commutative mappings in fuzzy metric space using (S-B) property. We extend and improve results of Kumar and Fisher9

Copy the following to cite this Article:

Praveen Kumar Sharma1, Sanjay Choudhary2 and Kamal Wadhwa2 , “A common fixed point theorem in fuzzy metric space using property (S-B) and implicit relation “, Journal of Ultra Scientist of Physical Sciences, Volume 23, Issue 1, Page Number 277-282, 2016


Copy the following to cite this URL:

Praveen Kumar Sharma1, Sanjay Choudhary2 and Kamal Wadhwa2 , “A common fixed point theorem in fuzzy metric space using property (S-B) and implicit relation “, Journal of Ultra Scientist of Physical Sciences, Volume 23, Issue 1, Page Number 277-282, 2016

Available from: http://www.ultrascientist.org/paper/711/


In this note we prove common fixed point theorem for R-weak commutative mappings in fuzzy metric space using (S-B) property. We extend and improve results of Kumar and Fisher9